# SDR AALA952096

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141T12121
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM AT STATION 347 HAS CORROSION.  REMOVED ON UPPER SURFACE AT VARIOUS LOCATIONS.  MATERIAL REMOVED IS BEYOND SRM LIMITS, PER MRG 767-1069.  (M)
